# SDR DALA2024081608211

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA Y=436 X=44 AT PASSENGER CABIN (CPAX). SUMMARY OF NRC 00515: CUSP WEB STA Y=436 X=44 AT PASSENGER CABIN (CPAX) WAS REPAIRED PER B717 SRM 53-00-55-2R PROCEDURE 4. (LP #0504361)
